# SDR COMA2009010550054

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 25,004 hours, 22,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53412516A
- Condition: Cracked
- Location: Fuselage
- Part time: 25,004 hours, 22,294 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 559.00 CAP ANGLE CRACKED AT LBL 9.00 AND LBL 18.00.  REPAIRED CAP ANGLE IAW REO 601R-53-41-260.
